| Catalog Number |
4405000000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 2 events for the failure: material disintegration.- 2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 devices were received.Evaluation findings (results/components) 1 device: no device problem found / part/component/sub-assembly term not applicable 1 device: wear problem, no device problem found / gears product disposition 2 devices: serviced and returned to customer additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.